# SDR SWIA200617343

- Difficulty date: October 19, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 17,098 hours, 22,858 cycles
- Engine: Pwa PW118B
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Overheated
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS AN ODOR OF OVERHEATING NEAR THE COFFEE POT.  REPLACED AFT HOT JUG DUE TO LEAKING SEAL.  OPS CHECK GOOD REF 25-00-00.
